# SDR 97ZZZX40

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261GA
- Make and model: Stbros SD360
- Aircraft serial: SH3745
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO/MIA - FLT 396 - PILOT REPORT:  GEAR WARNING HORN GOES OFF 13-1400 TQ.  CORRECTIVE:  ADJUSTED GEAR WARNING HORN.  OPS CHK GOOD ON GROUND AND ON TEST FLIGHT.
